# SDR VNAA2019111521101

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 8,851 hours, 7,982 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: GG670800031
- Part serial: 10307
- Condition: Failed
- Location: Anti-Ice System
- Part time: 25,130 hours, 24,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING OVHT IN FLIGHT RAN QRH, NO ICING CONDITIONS - RTF. CAPT DID DECLARE AND EMERGENCY AND RTF AND LANDED WITHOUT ISSUE. MX REPLACED MODULATING SHUTOFF VALVE AND FLOW CONTROL VALVE. OPS AND LEAK CHECKS GOOD. FLOW CONTROL VALVE PN: GG670-95003-5, SN: 01843 TOTAL TIME 8851 CYCLES 7982 TIME SINCE INSPECT 8851
